# SDR EE4Y2020102111780

- Difficulty date: October 21, 2020
- Submitted: October 21, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N922QS
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000222
- Aircraft time: 29,857 hours, 16,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: 17050005423
- Part serial: 0478001
- Condition: Corroded
- Location: Zone 200
- Part time: 29,857 hours, 16,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE PROCESS IT WAS FOUND AT THE TAIL CONE 170-50005-423 S/N: 0478001, AREA RT, SILENCER FWD EDGE SKIN WITH BULGED.  THE AREA WAS ACCESSED, AND IT WAS FOUND THE INTERNAL FRAME AT RT LOWER PANEL AFT SPLICE AREA CORRODED.

**UNABLE TO VERIFY THE N# AND AIRCRAFT - INFORMATION DOESN`T MATCH AND SERIAL NUMBER ISN`T VALID**
